Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 92, Number 1
HTML articles powered by AMS MathViewer

Estimates for nonanalytic cusp forms
David Johnson PDF
Proc. Amer. Math. Soc. 92 (1984), 1-9
A characterization of algebras of invariant-coinvariant module type
Ryohei Makino PDF
Proc. Amer. Math. Soc. 92 (1984), 10-12
On some continued fraction identities of Srinivasa Ramanujan
S. Bhargava and Chandrashekar Adiga PDF
Proc. Amer. Math. Soc. 92 (1984), 13-18
A note on maximal operators and reversible weak type inequalities
M. A. Leckband PDF
Proc. Amer. Math. Soc. 92 (1984), 19-26
On disconjugacy and $k$-point disconjugacy for linear ordinary differential operators
James S. Muldowney PDF
Proc. Amer. Math. Soc. 92 (1984), 27-30
Convergence of Fourier series expansion related to free groups
G. Kuhn PDF
Proc. Amer. Math. Soc. 92 (1984), 31-36
$\mathcal {C}_{p}$-perturbations of nest algebras
Gareth J. Knowles PDF
Proc. Amer. Math. Soc. 92 (1984), 37-40
Necessary conditions for stability of nonsingular endomorphisms of the circle
Carlos Arteaga PDF
Proc. Amer. Math. Soc. 92 (1984), 41-44
A chaotic function possessing a scrambled set with positive Lebesgue measure
I. Kan PDF
Proc. Amer. Math. Soc. 92 (1984), 45-49
A chaotic function with a scrambled set of positive Lebesgue measure
J. Smítal PDF
Proc. Amer. Math. Soc. 92 (1984), 50-54
The nonexistence of maximal invariant measures on abelian groups
Andrzej Pelc PDF
Proc. Amer. Math. Soc. 92 (1984), 55-57
Coefficient bounds for the inverse of a function with derivative in $\mathcal {P}$. II
Richard J. Libera and Eligiusz J. Złotkiewicz PDF
Proc. Amer. Math. Soc. 92 (1984), 58-60
On certain support points of the class $S$
Louis Brickman and Stephan Ruscheweyh PDF
Proc. Amer. Math. Soc. 92 (1984), 61-63
A note on the Lusin-Privalov radial uniqueness theorem and its converse
Robert D. Berman PDF
Proc. Amer. Math. Soc. 92 (1984), 64-66
The $K$-functional for $H^{1}$ and BMO
Björn Jawerth PDF
Proc. Amer. Math. Soc. 92 (1984), 67-71
On a problem of Hellerstein, Shen and Williamson
A. Hinkkanen and J. Rossi PDF
Proc. Amer. Math. Soc. 92 (1984), 72-74
Functions of well-bounded operators
Harold E. Benzinger PDF
Proc. Amer. Math. Soc. 92 (1984), 75-80
A short proof of a decomposition theorem of a von Neumann algebra
M. Awami and A. B. Thaheem PDF
Proc. Amer. Math. Soc. 92 (1984), 81-82
Negative partition relations for ultrafilters on uncountable cardinals
Aki Kanamori and Alan D. Taylor PDF
Proc. Amer. Math. Soc. 92 (1984), 83-89
The consistency strength of certain stationary subsets of $\mathcal {P}_\kappa \lambda$
Stewart Baldwin PDF
Proc. Amer. Math. Soc. 92 (1984), 90-92
$L^{p}$-computability in recursive analysis
Marian Boykan Pour-El and Ian Richards PDF
Proc. Amer. Math. Soc. 92 (1984), 93-97
Borel measurable images of Polish spaces
Sandro Levi and Ashok Maitra PDF
Proc. Amer. Math. Soc. 92 (1984), 98-102
Radar ambiguity functions, the Heisenberg group, and holomorphic theta series
Walter Schempp PDF
Proc. Amer. Math. Soc. 92 (1984), 103-110
Characterizing the topology of infinite-dimensional $\sigma$-compact manifolds
Jerzy Mogilski PDF
Proc. Amer. Math. Soc. 92 (1984), 111-118
Smooth group actions on sphere bundles over spheres and on Brieskorn manifolds
Mikiya Masuda PDF
Proc. Amer. Math. Soc. 92 (1984), 119-124
Mappings of the Sierpiński curve onto itself
J. J. Charatonik PDF
Proc. Amer. Math. Soc. 92 (1984), 125-132
Applications of a set-theoretic lemma
Gary Gruenhage PDF
Proc. Amer. Math. Soc. 92 (1984), 133-140
Cyclic group actions on Riemann surfaces
Mahgoub Yahia PDF
Proc. Amer. Math. Soc. 92 (1984), 141-148
On a result of S. Delsarte
Gregory Constantine and Ravi S. Kulkarni PDF
Proc. Amer. Math. Soc. 92 (1984), 149-152
Regularity of the distance function
Robert L. Foote PDF
Proc. Amer. Math. Soc. 92 (1984), 153-155
Erratum to “Infinite-dimensional Jacobi matrices associated with Julia sets” [Proc. Amer. Math. Soc. 88 (1983), no. 4, 625–630; MR0702288 (85a:30040)]
M. F. Barnsley, J. S. Geronimo and A. N. Harrington PDF
Proc. Amer. Math. Soc. 92 (1984), 156